# SDR HALA2012042900126

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 01703243
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 25,000' RECEIVED RT FWD WINDOW EICAS MESSAGE AND INOPERATIVE LIGHT ON THE RT FWD WINDOW LIGHT SWITCH.  FOLLOWED QRH.  LIGHT STAYED ON.  RETURNED TO DEPARTURE.  ACCOMPLISHED FIM 30-41-00, FIG 104.  NO FAULTS NOTED.  1R WINDOW HEATER AND SENSOR RESISTANCE CHECKED OK IAW FIM.  REPLACED WINDOW HEAT CONTROL UNIT M192 IAW AMM  30-41-01.  OPS CHECKED OK ON GROUND.
